Skip to content
My WebMD Sign In, Sign Up
Inflamatory Bowel Disease Treatement
avatar
leojarina posted:
Hello,

My father suffering an inflammatory Bowel Disease and I think this is almost 3 yrs now and we just discover it last week after his colonoscopy. The doctor give him a medicine that is called "diflucan" and other related medicines. I just notice the my father having a hives on his feet and he has also had a high fiver and cough. I believe that this medicine has a lot of side-effects that might also cause fiver, cough and etc... And we notice that symptoms right now. Should we still use the medicine even if there's a side-effects to him? Please advise.
Reply
 
avatar
arbob5 responded:
The best advice anyone here can give you is to contact your father's Dr. It could be side affects from the meds, but it could also be something else.

Please contact his doctor. This is very important. Keep us informed on how he is doing tho..we do care.
 
avatar
hannahleigh89 responded:
I hope you called your doctor or took your father to the emergency room. Any time hives are present and an allergy is suspected, you should not take that medication again and get seen by a doctor as soon as you can. Allergic reactions progress with each exposure to medication, so every time he takes it, he is likely to have a worse reaction. Hives are bad news, as are high fever and coughing.


Spotlight: Member Stories

I was diagnosed with crohn's/colitis in 2005 and have been on every medication known to man! Most medication seem to work initially for a very sho...More

Helpful Tips

Trips to ER
When I get out of the hospital this time, one of the first things I will do when I get home is to pack a small bag with toiletries for my ... More
Was this Helpful?
22 of 30 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.